# SDR ASOA2013123109734

- Difficulty date: December 28, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 24,584 hours, 17,186 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT 280, LOWER BULKHEAD WEB CORRODED.   REPAIR RT LOWER BULKHEAD WEB IAW SRM 53-11-10-201-003-A01.  REPAIR "A" IF BEYOND LIMITS OF REPAIR "A" REPAIR IAW GREO.  HAND BLENDED AREAS OF CORROSION & FOUND AREAS, WITHIN LIMITS, IAW SRM 53-11-10-201-003-A01 & TREATED IAW SRM 51-21-16-001-001.  MAJOR REPAIR.
